Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Continuous images of Borel sets


Author: Maurice Sion
Journal: Proc. Amer. Math. Soc. 12 (1961), 385-391
MSC: Primary 28.10
DOI: https://doi.org/10.1090/S0002-9939-1961-0131508-X
MathSciNet review: 0131508
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.10

Retrieve articles in all journals with MSC: 28.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0131508-X
Article copyright: © Copyright 1961 American Mathematical Society